# SDR DL72S980592

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fus Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE OF BODY FITTING LT AFT BTL PIN.  ALSO, SOME CORROSION ON EDGE OF FITTING BETWEEN WING AND BODY FITTING.  REMOVED CORROSION PER 53-40-1 FIG 4.  REWORKED NR 1214 BORE, REPAIRED ON NR 1214 AS PER ERA 331517-14.
